MathSciNet Relay Station
MathSciNet bibliographic data
MR1317332 (96e:11161a) 11T06 (05B15 51E15)
Wan, Da Qing; Mullen, Gary L.; Shiue, Peter Jau-Shyong The number of permutation polynomials of the form $f(x)+cx$ over a finite field. Proc. Edinburgh Math. Soc. (2) 38 (1995), no. 1, 133–149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement